About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
X
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
About Us
Company Profile
Our Values
History
Quality Policy
Management Team
Certifications
Vision and Mission
Facilities
Careers
Products
Domestic
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Sachet
Infusion
Export
Tablets
Capsules
Oral Liquids
Injections
Dry Syrups
External Preparations
Eye/Ear Drops
Key Brands
Our Presence
Domestic Presence
Global Presence
Media Centre
Ad Campaigns
Print Media
TV Commercials
Press Release
Visit Our Store
Our Products
Home
/
Our Products
Showing 229–240 of 419 results
Default sorting
Sort by popularity
Sort by latest
Sort by price: low to high
Sort by price: high to low
PANTOMAC-DSR CAPSULE
Pantomac-DSR contains Pantoprazole which is a substituted benzimidazole proton pump inhibitor and Domperidone is an antidopaminergic agent.
Read more
PANTOMAC-LS CAPSULE
Pantomac-LS contains Pantoprazole which is a substituted benzimidazole proton pump inhibitor and Levosulpiride is substituted benzamide antipsychotics.
Read more
PARACIN 250 60ml SYRUP
Paracetamol is a para-aminophenol derivative, that produces antipyresis by acting on the hypothalamic heat-regulating centre and analgesia by elevating the pain threshold.
Read more
PARACIN DROPS
Paracetamol is a para-aminophenol derivative, that produces antipyresis by acting on the hypothalamic heat-regulating centre and analgesia by elevating the pain threshold.
Read more
PARACIN INJECTION 2ml
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic and antipyretic. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.
Read more
PARACIN INJECTION 4ml
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic and antipyretic. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.
Read more
PARACIN IV INFUSION
Read more
PARACIN SUSPENSION
Paracetamol is a para-aminophenol derivative, that produces antipyresis by acting on the hypothalamic heat-regulating centre and analgesia by elevating the pain threshold.
Read more
PARACIN TABLETS
Paracetamol also known as acetaminophen, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.
Read more
PARACIN TABLETS (O)
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.
Read more
PARACIN TABLETS (R)
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing products.
Read more
PARACIN-650 TABLETS
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing products.
Read more
←
1
2
3
…
17
18
19
20
21
22
23
…
33
34
35
→
Search
×